# SDR ASAA2017070921331

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,680 hours, 11,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED AN EXIT LIGHT LENS WAS MISSING IN AFT GALLEY, AIRCRAFT GROUNDED.  REPLACED L2 DOOR EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01. OPS NORMAL.
